# SDR QWP2004F00000

- Difficulty date: February 5, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 100A703029
- Part serial: PA49745
- Condition: Cracked
- Location: Mlg
- Part time: 8,433 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PISTON WAS FORCED OUT OF THE END OF THE SLIDE TUBE, SHEARING 2 GRUB SCREWS AND DAMAGING 2 OTHER GRUB SCREWS AND CRACKING THE SLIDE TUBE.  THE SLIDE TUBE AND PISTON ARE NOT REPAIRABLE.  CIRCUMSTANCES UNDER WHICH IT OCCURRED, UNKNOWN.  PROBABLE CAUSE, UNKNOWN.
